Iowa, 2010Blizzard in Iowa, December 10 to 12, 2010
December 10 to 12, 2010 · NWS ARX · 8 events in 8 counties and zones
A powerful low pressure system tracked across the Upper Midwest and Great Lakes region during the evening hours of December 10th into the morning hours of December 12th. This brought heavy snow and blizzard conditions across portions of northeast Iowa.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $37,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A powerful low pressure system tracked across the Upper Midwest and Great Lakes region during the evening hours of December 10th into the morning hours of December 12th. This brought heavy snow and blizzard conditions across portions of northeast Iowa. At least one indirect injury occurred in a car accident that was the result of slippery conditions after the storm. Volunteer cooperative observers measured snowfall amounts of 12 inches at Waukon (Allamakee County), 9.5 inches near Cresco (Howard County) and at Decorah (Winneshiek County), 8 inches at St. Ansgar (Mitchell County) and 7 inches at Ionia (Chickasaw County). In addition to the heavy snow, sustained wind speeds of 25 to 30 miles per hour with gusts up to 50 miles per hour caused whiteout conditions, widespread road closures, stranded motorists and power outages.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Dec 10, 3:34 PM CST, 7 hours 34 minutes earlier.
Area forecast discussion, Dec 10, 3:34 PM CST, 7 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
334 PM CST FRI DEC 10 2010
.SHORT TERM...TONIGHT THROUGH THROUGH MONDAY
VERY CHALLENGING FORECAST TODAY AS POTENT WINTER STORM SYSTEM DEEPENS
AND SLOWS RIGHT OVER THE FORECAST AREA TONIGHT THROUGH SUNDAY. THERE
WERE A SERIES OF MODEL RUNS LATE YESTERDAY AND OVERNIGHT THAT WERE
POINTING TO A SLIGHTLY FURTHER NORTH STORM TRACK...AND HENCE MORE
WARM AIR AND THE POTENTIAL FOR MIXED PRECIPITATION OR EVEN RAIN
CUTTING INTO SNOW POTENTIAL. BUT THE 12Z RUNS STARTED SHIFTING SOUTH
AGAIN...AND THE RECENT 18Z MODELS ARE EVEN MORE SOUTH. SO...MODEL
WAFFLING HAS NOT LEAD TO VERY GOOD CONTINUITY AND/OR CONFIDENCE IN
THE SPECIFICS OF THIS FORECAST...AT LEAST WITH RESPECT TO THE
SOUTHERN SECTIONS OF THE FORECAST AREA. A COUPLE OF THINGS ARE CLEAR
HOWEVER. THERE WILL BE A LARGE AREA OF HEAVY SNOWFALL...EXTENDING
FROM CENTRAL MN INTO NORTHERN WI...AND THERE WILL BE A GREAT DEAL OF
WIND WITH THE SYSTEM.
WINTER STORM WARNING WAS ISSUED PREVIOUSLY FOR SOUTHEAST MN INTO
CENTRAL AND NORTHERN WI. THAT IS LOOKING GOOD AT THIS POINT...WITH
ANYWHERE FROM 6 INCHES UPWARD TO 10-14 FURTHER NORTH. WITH THIS
FORECAST PACKAGE...HAVE ADDED A COUPLE MORE COUNTIES IN SOUTHWEST WI
TO THE WARNING...AND HAVE ADDED THE REMAINDER OF THE AREA TO A
WINTER WEATHER ADVISORY.
20Z SURFACE ANALYSIS SHOWS DEEPENING LOW CENTER OVER WY...WITH A WARM
FRONT REACHING ACROSS SD AND INTO NORTHERN/EASTERN IA. TEMPERATURES
IN THE WARM SECTOR ARE VERY WARM...40S AND EVEN SOME 50S AS CLOSE AS
DES MOINES. BUT COLD AIR REMAINS IN PLACE ACROSS MUCH OF MN/WI...
WITH READINGS STILL IN THE TEENS AND LOWER 20S. THIS TIGHT GRADIENT
WILL ONLY ADD MORE FUEL TO THE SYSTEM AS IT MOVES EAST ACROSS
NEBRASKA THIS EVENING...AND INTO IOWA OVERNIGHT. REGIONAL RADAR
LOOPS ALREADY SHOW WIDESPREAD PRECIPITATION BREAKING OUT OVER
WESTERN IA...HEADING THIS WAY.
COMPLICATED SCENARIO TO DEAL WITH...AS THE POSITION OF THE WARM FRONT
AS THE LOW APPROACHES WILL BE KEY TO WHAT KIND OF PRECIP WILL FALL.
FEELING IS THAT AS PRECIPITATION BEGINS THIS EVENING IT WILL BE SOME
KIND OF MIX AS THE WARM AIR ALOFT INTERACTS WITH THE COLD AIR NEAR
THE SURFACE. EVENTUALLY...THE WARM AIR MAY WIN OUT ALTOGETHER...AND
IT COULD BE ALL RAIN FOR A TIME OVER NORTHEAST IA AND EVEN SOUTHWEST
WI. ALSO LIKELY TO BE A MIX FOR SOUTHEAST MN INITIALLY AS WELL.
SURFACE LOW CENTER FORECAST TO BE SOMEWHERE NEAR KDBQ AROUND NOON
SATURDAY...FURTHER NORTH IN THE NAM/FURTHER SOUTH IN THE ECMWF. AS
THIS OCCURS...DEFORMATION AND FRONTOGENETIC SNOW WILL BE FALLING IN
GREAT QUANTITIES FROM THE TWIN CITIES AREA THROUGH EAU CLAIRE AND
INTO NORTHERN WI. THE COLD AIR WILL BE WRAPPING INTO THE WEST SIDE AS
THE SYSTEM OCCLUDES...SO EXPECT A FAIRLY RAPID TRANSITION TO SNOW.
WINDS WILL ALSO REALLY CRANK UP AS THE SYSTEM REACHES MAXIMUM
INTENSITY AS IT PASSES NEAR MILWAUKEE/CHICAGO SATURDAY EVENING.
FORECAST WIND SPEEDS OF 40+ KTS ARE SEEN IN THE LOW LAYERS IN ALL
MODEL RUNS...AND ANTICIPATE THE OPEN AREAS OF MN/IA WILL SEE SOME
BLIZZARD CONDITIONS. MPX/DMX HAVE ISSUED BLIZZARD WARNINGS ADJACENT
TO OUR FORECAST AREA...AND WE MAY END UP NEEDING TO TRANSITION TO
BLIZZARD HEADLINES FOR A PORTION OF OUR AREA. LATER SHIFTS WILL MAKE
THAT CALL...AS WE FELT IT BEST NOT TO COMPLICATE THE HEADLINES WE
ALREADY HAVE OUT AT THIS TIME.
SYSTEM PULLS AWAY ON SUNDAY. WINDS WILL CONTINUE...SO SOME BLOWING
DRIFTING WILL CONTINUE TO BE LIKELY. BUT THE EVEN BIGGER STORY WILL
BE THE BITTER COLD INVADING BEHIND IT. LOWS BY SUNDAY MORNING WILL
DROP BELOW ZERO FOR SOUTHEAST MN/NORTHEAST IA...WITH NOT MUCH OF A
RISE DURING THE DAYLIGHT HOURS...DESPITE SOME SUNSHINE. WIND CHILLS
WILL BE DANGEROUSLY COLD...IN THE 20S AND 30S BELOW ZERO. BY MONDAY
MORNING...LOW TEMPERATURES WILL BE IN THE TEENS BELOW ZERO. HIGH
PRESSURE WILL BE BUILDING IN BY THEN...ALLOWING WIND SPEEDS TO
DIMINISH. BUT WIND CHILL READINGS WILL AGAIN BE IN THE 20S AND 30S
BELOW ZERO ON MONDAY.
.LONG TERM...MONDAY NIGHT THROUGH FRIDAY
COLD HIGH PRESSURE WILL REMAIN IN PLACE ON TUESDAY. BY WEDNESDAY...
AS THE COLD POOL SHIFTS EAST AND UPPER RIDGING BUILDS IN FROM THE
WEST...A WEAK DISTURBANCE AND THE RESULTING WARM ADVECTION LOOKS
LIKE IT COULD BRING AT LEAST A THREAT FOR SOME OVERRUNNING SNOW
WEDNESDAY INTO THURSDAY. HAVE INCLUDED THE LOW CHANCE IN THE
FORECAST. OTHERWISE...EXPECT BELOW NORMAL TEMPERATURES TO PREVAIL.
&&
.AVIATION...TONIGHT THROUGH SATURDAY NIGHT
MAIN CONCERN SQUARELY ON POTENT WINTER STORM AND ITS AFFECTS ON
KRST/KLSE AIRPORTS TONIGHT THROUGH SATURDAY NIGHT. LOW PRESSURE
SYSTEM CURRENTLY ORGANIZING OVER WESTERN SD/NEBRASKA PANHANDLE WILL
DEEPEN AND MOVE EAST TOWARD NORTHEAST IA/SOUTHWEST WI BY SATURDAY
MORNING. MOISTURE WILL SURGE NORTHEAST INTO THE AREA AHEAD OF THE LOW
THIS EVENING WITH A MIX OF FREEZING RAIN/SLEET EXPECTED AT KRST
AROUND 04Z AND AT KLSE AROUND 05Z. IFR CONDITIONS CURRENTLY AT KRST
ALONG A FRONTAL BOUNDARY AND THIS IS EXPECTED TO CONTINUE THROUGH
SATURDAY. THE FREEZING RAIN/SLEET MIX AT KRST IS EXPECTED TO
TRANSITION TO A RAIN/SNOW MIX AND THEN ALL SNOW THROUGH SATURDAY
MORNING. KLSE TAF SITE SHOULD SEE VFR CONDITIONS DETERIORATE INTO
MVFR RANGE BY 05Z AND THEN INTO IFR RANGE BY 15Z SATURDAY. THE
FREEZING RAIN/SLEET MIX AT KLSE IS EXPECTED TO CHANGEOVER TO ALL SNOW
AROUND NOON SATURDAY. BY SATURDAY AFTERNOON THROUGH SATURDAY NIGHT
THE STRONG LOW WILL MOVE EAST OF THE AREA. AS IT DOES...STRONG/GUSTY
NORTH WINDS ON THE BACKSIDE OF THE LOW WILL OVERTAKE THE AREA WITH
SIGNIFICANT AREAS OF SNOW/BLOWING AND DRIFTING SNOW...ALONG WITH THE
POTENTIAL FOR NEAR WHITE-OUT CONDITIONS AT TIMES.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 AM CST
SUNDAY FOR WIZ054-WIZ061.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY
FOR WIZ017-WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-
WIZ044-WIZ053-WIZ055.
MN...WINTER STORM WARNING FROM 9 PM THIS EVENING TO 6 AM CST SUNDAY
FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 AM CST
SUNDAY FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-
IAZ030.
&&
SHORT/LONG TERM...MW/DB/DAS
AVIATION...DASHazardous weather outlook, Dec 10, 4:35 PM CST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
435 PM CST FRI DEC 10 2010
MNZ079-086>088-094>096-111200-
DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED-WABASHA-WINONA-
435 PM CST FRI DEC 10 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF SOUTHEAST
MINNESOTA.
.DAY ONE...TONIGHT
WINTER STORM WARNING THIS EVENING THROUGH SUNDAY MORNING.
PRECIPITATION WILL MOVE INTO THE REGION BY LATE THIS EVENING AHEAD OF
A POTENT STORM SYSTEM. THIS WILL LIKELY BE IN THE FORM OF A WINTRY
MIX INCLUDING FREEZING RAIN AND SLEET WITH UP TO A TENTH OF AN INCH
OF ICE ACCUMULATION POSSIBLE. ONE TO THREE INCHES OF SNOW WILL ALSO
BE POSSIBLE BY MORNING...MAINLY NORTH OF INTERSTATE 90.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SNOW...HEAVY AT TIMES...WILL BE SEEN ACROSS THE AREA THROUGH
SATURDAY EVENING...THEN TAPER AFTER MIDNIGHT SATURDAY. STORM TOTAL
ACCUMULATIONS OF 6 TO 12 INCHES EXPECTED ACROSS THIS AREA...WITH THE
HEAVIEST SNOW FALLING ALONG AND NORTH OF INTERSTATE 90. STRONG
NORTHWEST WINDS WILL ALSO PRODUCE BLOWING SNOW AS WELL SATURDAY
AFTERNOON INTO SUNDAY MORNING WHICH COULD LEAD TO NEAR WHITEOUT
CONDITIONS. THE WINDS COMBINED WITH AN INVADING ARCTIC AIR AIRMASS
WILL LEAD TO VERY DANGEROUS WIND CHILL INDICES DROPPING INTO THE 20
TO 35 BELOW ZERO RANGE SUNDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
ANY SNOW AND ICE ACCUMULATION REPORTS WOULD BE APPRECIATED.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
IAZ008>011-018-019-029-030-WIZ054-061-111200-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-
MITCHELL-WINNESHIEK-
435 PM CST FRI DEC 10 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA
INTO FAR SOUTHEAST WISCONSIN.
.DAY ONE...TONIGHT
WINTER WEATHER ADVISORY THIS EVENING THROUGH SUNDAY MORNING.
PRECIPITATION WILL MOVE INTO THE REGION BY LATE THIS EVENING AHEAD OF
A POTENT STORM SYSTEM. THIS WILL LIKELY BE IN THE FORM OF A WINTRY
MIX INCLUDING FREEZING RAIN AND SLEET WITH UP TO A TENTH OF AN INCH
OF ICE ACCUMULATION POSSIBLE. SNOW WILL ALSO BE LIKELY WITH
ACCUMULATIONS OF AN INCH OR LESS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE MIXED PRECIPITATION IS EXPECTED TO CHANGE OVER TO ALL SNOW BY
AFTERNOON ACROSS THE REGION ON SATURDAY...WITH THE SNOW CONTINUING
INTO SATURDAY EVENING...THEN TAPERING OFF AFTER MIDNIGHT. STORM
TOTAL ACCUMULATIONS OF 3 TO 6 INCHES EXPECTED ACROSS THIS AREA.
IN ADDITION...BLOWING SNOW IS LIKELY SATURDAY AFTERNOON INTO
SUNDAY MORNING WHICH COULD LEAD TO NEAR WHITEOUT CONDITIONS AT
TIMES...ESPECIALLY ACROSS OPEN AREAS. THE WINDS COMBINED WITH AN
INVADING ARCTIC AIR AIRMASS WILL LEAD TO VERY DANGEROUS WIND CHILL
INDICES DROPPING INTO THE 15 TO 30 BELOW ZERO RANGE SUNDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SNOW AND ICE ACCUMULATION REPORTS WOULD BE APPRECIATED.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
WIZ017-029-032>034-041>044-053-055-111200-
ADAMS-BUFFALO-CLARK-JACKSON-JUNEAU-LA CROSSE-MONROE-RICHLAND-TAYLOR-
TREMPEALEAU-VERNON-
435 PM CST FRI DEC 10 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST INTO
NORTH CENTRAL WISCONSIN.
.DAY ONE...TONIGHT
WINTER STORM WARNING MIDNIGHT TONIGHT THROUGH SUNDAY MORNING.
PRECIPITATION WILL MOVE INTO THE REGION TONIGHT AHEAD OF A POTENT
STORM SYSTEM. SOME SLEET AND FREEZING RAIN LOOKS LIKELY AT THE ONSET
ALONG AND SOUTH OF INTERSTATE 90 WHILE NORTH OF INTERSTATE 90...
MOSTLY SNOW IS EXPECTED. UP TO A TENTH OF AN INCH OF ICE
ACCUMULATION IS POSSIBLE ACROSS THE SOUTH WITH LESS THAN A HALF
INCH OF SNOW EXPECTED. MEANWHILE...ALONG AND NORTH OF INTERSTATE
90...SNOW ACCUMULATIONS OF ONE TO FOUR INCHES IS POSSIBLE WITH THE
HEAVIEST SNOWFALL ALONG AND NORTH OF A BLACK RIVER FALLS TO WINONA
LINE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A WINTRY MIX IS LIKELY SOUTH OF INTERSTATE 90 THROUGH SATURDAY
MORNING BEFORE CHANGING OVER TO ALL SNOW BY AFTERNOON. ALL SNOW
WILL BE FALLING NORTH OF INTERSTATE 90. SNOW WILL CONTINUE
ACROSS THE REGION THROUGH SATURDAY EVENING THEN SLOWLY TAPER OFF
AFTER MIDNIGHT SATURDAY. SNOW STORM TOTALS THROUGH SATURDAY NIGHT ARE
EXPECTED TO BE IN THE 3 TO 6 INCH RANGE SOUTH OF INTERSTATE 90
TO AS HIGH AS 10 TO 14 INCHES NORTH OF A LINE FROM BLACK RIVER
FALLS TO WINONA. IN ADDITION...BLOWING SNOW IS LIKELY SATURDAY
AFTERNOON INTO SUNDAY MORNING WHICH COULD LEAD TO NEAR WHITEOUT
CONDITIONS AT TIMES...ESPECIALLY ACROSS OPEN AREAS. THE WINDS
COMBINED WITH AN INVADING ARCTIC AIR AIRMASS WILL LEAD TO VERY
DANGEROUS WIND CHILL INDICES DROPPING INTO THE 15 TO 25 BELOW ZERO
RANGE SUNDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SNOW AND ICE ACCUMULATION REPORTS WOULD BE APPRECIATED.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
DAS
Blizzard, Chickasaw
- When
- December 10, 11:08 PM CST to December 12, 8:00 AM CST
- Where
- Chickasaw forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 43.060, -92.318 (the zone’s center; the record gives no point)
Numerous accidents were reported and several vehicles were stuck on roadways. In addition to about 7 inches of new snow, white out conditions also occurred.
Blizzard, Fayette
- When
- December 10, 11:08 PM CST to December 12, 8:00 AM CST
- Where
- Fayette forecast zone
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 42.863, -91.844 (the zone’s center; the record gives no point)
Blizzard conditions led to seven known accidents and rougly thirty-nine vehicles to end up in ditches. Power outages were also reported in the cities of Wadena and Oelwein.
Blizzard, Floyd
- When
- December 10, 11:08 PM CST to December 12, 8:00 AM CST
- Where
- Floyd forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 43.060, -92.789 (the zone’s center; the record gives no point)
Blizzard, Howard
- When
- December 10, 11:08 PM CST to December 12, 8:00 AM CST
- Where
- Howard forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 43.357, -92.317 (the zone’s center; the record gives no point)
Blizzard conditions led to at least twenty-seven vehicles becoming stuck in roadways or in ditches. Around the Cresco area, 9.5 inches of new snow was measured in addition to significant wind and drifting.
Blizzard, Mitchell
- When
- December 10, 11:08 PM CST to December 12, 8:00 AM CST
- Where
- Mitchell forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.356, -92.789 (the zone’s center; the record gives no point)
An observer in St. Ansgar reported 8 inches of new snow. White out conditions were common with wind gusts above 40 mph and heavy snow for several hours.
Blizzard, Winneshiek
- When
- December 10, 11:08 PM CST to December 12, 8:00 AM CST
- Where
- Winneshiek forecast zone
- Injuries
- 0 direct, 1 indirect
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 43.291, -91.844 (the zone’s center; the record gives no point)
Blizzard conditions led to numerous vehicle accidents around the county. Power outages were reported in the small community of Freeport as well. Slippery roads also led to an accident several days later (December 15th) near Decorah. A single car accident at the intersection of U.S. Highway 52 and State Highway 9 caused injuries to the driver of the vehicle, who was transported to a local hospital. A total of 9.5 inches of snow was measured in Decorah with this storm.
Blizzard, Allamakee
- When
- December 11, 1:08 PM CST to December 12, 8:00 AM CST
- Where
- Allamakee forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 43.284, -91.378 (the zone’s center; the record gives no point)
Roadways were closed across much of the county due to heavy snow and white out conditions. The Waukon area received about 12 inches of snow.
Blizzard, Clayton
- When
- December 11, 1:08 PM CST to December 12, 8:00 AM CST
- Where
- Clayton forecast zone
- Property damage
- $34,000
- Reported by
- Law Enforcement
- Coordinates
- 42.845, -91.341 (the zone’s center; the record gives no point)
Several accidents occurred across the county due to snow and ice covered roadways. Roadways remained snow and ice covered several days after the blizzard and caused many additional accidents.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Winter Storm in Minnesota, December 10 to 11, 20103 deaths · $18 million · 37 events
- Winter Storm in Wisconsin, December 10 to 11, 20102 deaths · $1.2 million · 9 events
- Blizzard and Winter Storm in Wisconsin, December 10 to 12, 20101 death · 19 events
- Wildfire in Colorado, December 10, 2010$40,000 · 1 event
- Blizzard and Winter Weather in South Dakota, December 10 to 11, 2010$5,000 · 24 events
- Heavy Snow in North Dakota, December 10 to 11, 201014 events
- High Wind in Wyoming, December 10, 201055 kt wind · 10 events
- Winter Storm in Montana, December 10, 20107 events
- Winter Storm and Winter Weather in Colorado, December 10 to 12, 20106 events
- Winter Storm in Colorado, December 10 to 11, 20103 events
- High Wind in Nebraska, December 10, 201052 kt wind · 2 events
- High Wind in Kansas, December 10, 201056 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 267297, 267302, 267303, 267305, 267306, 267307, 267295, 267298.